# SDR DALA2023053004327

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 14,633 hours, 1,696 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 ON CLIMB OUT DIRTY SOCK SMELL ISOLATED TO THE RIGHT BLEED SYSTEM.SHUT RIGHT BLEED OFF AND OPENED CROSSBLEED NO FURTHER SMELL. CORRECTIVE ACTION: UPON ARR,ENG 2 OIL QTY WAS NORMAL.NO OIL ADDED. AS PRECOUTIONAL,REPLACED RECIRCULATION FILTERS. HI POWER RAN NO OIL SMELL IN CABIN AND COCKPIT. (4803439)
